... to which I took OTC pain meds (Tylenol & Aspirin) but it didn't help with the leg or back pain. I will throw in that I was assaulted and taking Truvada & Isentress is part of the hospital's protocol to prevent HIV infection. Yesterday my back and legs started hurting pretty severely, and this morning I can barely stand up and walk because the muscle pain in my legs is so bad. Should I just call my doctor's office & take them the paperwork I received when I was prescribed the Truvada or do I just wait it out or should I call an ambulance? There's a section that says 'severe and sometimes fatal lactic acidosis may occur' and to call the doctor immediately. Any thoughts?
What a horrible position to be in and to have these scary symptoms follow you. Could you call the er? I'm sure one of our peers that is or was a Nurse will give you the advice your after once the rest of the world starts waking up. I just wanted to tell you you have my empathy. My advice, if something doesn't feel right, question it! If it's so bad you have trouble walking then have someone take you back to the er, if it really is nothing out of the ordinary (seems unlikely) then they can at least help you to better cope with this side-effect!
All my best to you! Please letcus know how your doing when you've been treated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2011 • 2 answers
Posted 24 Jun 2012 • 2 answers
Posted 13 Jan 2013 • 1 answer
Posted 30 Jul 2015 • 2 answers
Posted 4 Feb 2018 • 2 answers